Prolongation structure of the KdV equation in the bilinear form of Hirota

G.H.M. Roelofs, Marcel Roelofs, Ruud Martini

    Research output: Contribution to journalArticleAcademicpeer-review

    8 Citations (Scopus)
    109 Downloads (Pure)

    Abstract

    The prolongation structure of the KdV equation in the bilinear form of Hirota is determined, the resulting Lie algebra is realised and the Backlund transformation obtained from the prolongation structure is derived. The results are compared with those found by Wahlquist and Estabrook (1975) and by Hirota (1980).
    Original languageUndefined
    Pages (from-to)1877-1884
    Number of pages8
    JournalJournal of physics A: mathematical and general
    Volume23
    Issue number11
    DOIs
    Publication statusPublished - 1990

    Keywords

    • METIS-140327
    • IR-60683

    Cite this